Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 423, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 26, 2007, 6:15 AM CDT for Bandera County, Real County, Uvalde County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 6:15 AM CDT (11:15 UTC)
- Expired
- Jul 26, 2007, 9:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Bandera County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 77 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1633 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 261118 FFWEWX TXC019-385-463-261415- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 615 AM CDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... BANDERA COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITY OF VANDERPOOL... REAL COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITY OF LEAKEY... UVALDE COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITY OF UVALDE... * UNTIL 915 AM CDT * AT 611 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM SHOWERS TRAINING NORTHWARD FROM CONCAN TO LEAKEY TO UTOPIA AND VANDERPOOL...INCLUDING GARNER STATE PARK. RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL CAUSE FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UTOPIA... RIO FRIO AND LOST MAPLES STATE PARK WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION. LAT...LON 2922 9994 2912 9943 2990 9947 2991 9974 $$
2 follow-up statements
000 WGUS74 KEWX 261226 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 722 AM CDT THU JUL 26 2007 TXC019-385-463-261415- REAL TX-BANDERA TX-UVALDE TX- 722 AM CDT THU JUL 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR UVALDE...BANDERA AND REAL COUNTIES... AT 718 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT SHOWERS WITH RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR MAINLY BETWEEN HIGHWAY 83 AND FARM ROAD 187 NEAR THE COUNTY LINE. THE ADDITIONAL RAINS WILL ADD TO THE FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VANDERPOOL... UTOPIA...RIO FRIO AND LOST MAPLES STATE PARK DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND DONT DROWN. LAT...LON 2947 9993 2944 9948 2990 9947 2990 9990 $$
000 WGUS74 KEWX 261410 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 908 AM CDT THU JUL 26 2007 TXC019-385-463-261418- REAL TX-BANDERA TX-UVALDE TX- 908 AM CDT THU JUL 26 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 AM CDT FOR UVALDE... BANDERA AND REAL COUNTIES... AT 905 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED ONLY A FEW LIGHT SHOWERS ACROSS NORTHERN BANDERA COUNTY WITH A FEW SPRINKLES ELSEWHERE. THE THREAT FOR FLASH FLOODING HAS ENDED. AS A RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...PORTIONS OF THE FRIO RIVER WATERSHED BETWEEN UVALDE AND LEAKY AS WELL AS THE SABINAL RIVER WATERSHED BETWEEN SABINAL AND VANDERPOOL MAY SEE RISES FROM EARLY HEAVY RAINS. LAT...LON 2947 9993 2944 9948 2990 9947 2990 9990 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:56 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 26, 3:56 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 356 AM CDT THU JUL 26 2007 .DISCUSSION... THERES NOT MUCH CHANGE IN THE ONGOING FORECAST. THE 500MB LOW WHICH CAN BE SEEN ON WV OVER THE RIO GRANDE IN VAL VERDE COUNTY WILL DRIFT SLOWLY TO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. AT THE SAME TIME THE BOUNDARY LAYER FLOW WILL BE FROM THE SOUTH TO SOUTHEAST WHICH WILL CONTINUE TO BRING MOISTURE INTO SOUTH CENTRAL TEXAS. THIS ALL MEANS MORE RAIN. POPS WILL REMAIN IN THE CHANCE TO LIKELY CATEGORIES FOR MOST OF THE CWA THROUGH SATURDAY. WILL CONTINUE THE FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT. IN ADDITION SKIES WILL BE MAINLY CLOUDY AND THIS WILL KEEP HIGH TEMPS WELL BE BELOW NORMAL. BY SUNDAY THE UPPER LOW WILL HAVE MOVED FAR ENOUGH AWAY TO ALLOW FOR A DECREASE IN POPS. THIS WILL START A DRYING AND WARMING TREND. POPS WILL DROP TO MAINLY SLIGHT CHANCE CATEGORY MONDAY AND REMAIN LOW THROUGH THE END OF THE FORECAST PERIOD. HIGH TEMPS WILL WILL ALSO CLIMB TOWARD NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 72 90 / 100 50 60 40 50 AUSTIN BERGSTROM INTL AIRPORT 81 70 84 71 89 / 100 50 60 50 50 DEL RIO INTL AIRPORT 86 73 89 75 93 / 50 40 40 50 40 SAN ANTONIO INTL AIRPORT 81 73 84 74 87 / 90 50 60 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 05/01
Hazardous weather outlook, Jul 26, 5:29 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 529 AM CDT THU JUL 26 2007 TXZ171>173-183>194-202>209-217>225-228-271030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 529 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING NORTH ACROSS THE AREA WILL PRODUCE LOCALLY HEAVY RAINFALL ON ALREADY SATURATED SOILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH SATURDAY WITH DECREASING CHANCES SUNDAY INTO EARLY NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BEGINS TO DOMINATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:28 PM CDT | Flash Flood Warning | EWX | Lavaca | 2 hr |
| Jul 25, 8:55 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jul 25, 10:04 PM CDT | River Flood Warning | EWX | Bexar | 11 hr |
| Jul 26, 4:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 4 hr |
| Jul 26, 6:38 AM CDT | Flash Flood Warning | EWX | Fayette | 4 hr |
| Jul 26, 7:49 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jul 26, 8:24 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jul 26, 1:34 PM CDT | Flash Flood Warning | EWX | Frio, Medina | 3 hr |
| Jul 26, 4:39 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| Jul 26, 4:45 PM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.